The Legal Examiner Mark The Legal Examiner Mark The Legal Examiner Mark search twitter facebook feed linkedin instagram google-plus avvo phone envelope checkmark mail-reply spinner error close
Skip to main content

The FDA and Sanofi-Aventis, the makers of the arterial fibrillation drug Multaq, have issued a warning for potential liver damage in patients taking the medication.

Patients taking Multaq are should immediately report any symptoms suggestive of liver dysfunction to their physician. Symptoms of liver dysfunction include:

  • Loss of appetite
  • Nausea
  • Vomiting
  • Unusual fatigue
  • Right upper stomach area pain
  • Yellowing of the skin/eyes
  • Unusual darkening of urine
  • Itching

Any adverse reaction to Multaq or any other medication should reported to the FDA through the agency’s Medwatch program. For more information see the FDA’s Drug Safety Communication here.

Comments are closed.

Of Interest